# SDR SWAA2021110133667

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 41,219 hours, 24,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT FLASHLIGHT INOP OK TO CONT PER MEL 25-12-01 SP-1B AUTH CODE 31521 ; FWD FLIGHT ATTENDANT FLASHLIGHT INOP / [01] REMOVED AND REPLACED BATTERY IAW AMM 25-64-00
